# SDR 03FDEA02304

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC07883
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TRAILING EDGE PANEL ADJACENT TO NR 3 SPOILER ACTUATOR ATTACHMENT FOUND CRACKED APPROXIMATELY 1.5 INCHES IN LENGTH.   C/A:  SNRM N0235  LT WING UPPER TRAILING EDGE PANEL ADJACENT TO NR 3 SPOILER ACTUATOR ATTACHMENT CRACKED PANEL REMOVED IAW AMM 20-50-02,  REPLACED WITH NEW PANEL BY FABRICATION IAW EA 1-5750-75180, WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES, WING PANEL FABRICATION.
